| Model Number |
310C29 |
| Medical Device Problem Codes |
Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Mitral Valve Stenosis (1965); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
04/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported additional reasons for replacement as severe mitral regurgitation with partial flail leaflet.The severity of mitral stenosis was also reported as severe.Subsequently, 4 weeks later, a mitral transcatheter valve was implanted valve-in-valve.No additional adverse patient effects were reported.